# SDR N6WA20191127504

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 37,829 hours, 25,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FS280.00 BEAM DAMAGED.COMPLEATED INSTALL OF RH SIDE FS280.00 BEAM IAW E.O.
C700-53MR-011-O
